# SDR 98ZZZX1630

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90965
- Make and model: Bbavia 8KCAB
- Aircraft serial: 6073
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: U-Bolt
- Part number: 19805
- Condition: Broken
- Location: Rt Mlg Leg
- Part time: 1,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, PILOT NOTED RIGHT MAIN LANDING GEAR WHEEL AND GEAR LEG MOVING BACK AND FORTH APPROXIMATELY 12 INCHES.  FOUND BROKEN U-BOLT WHERE THE LANDING GEAR LEG COMES OUT OF THE FUSELAGE.  U-BOLT BROKEN AT THE REAR.
